MAUDE Adverse Event Report: M25-O INFUSION CLAMP; INTRAVASCULAR CATHETER SECUREMENT DEVICE

M25-O INFUSION CLAMP; INTRAVASCULAR CATHETER SECUREMENT DEVICE
Model Number 515085
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(4).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that m25-o infusion clamp mating components separated and leaked.This occurred on 2 occasions.The following information was provided by the initial reporter: it was reported by the sales representative that the injector and connector become disconnected causing violent eruption and flow issues.Per email: see below for two quality incidents that have been occurring frequently.N40 and connector when attached an pressure is applied to n40 it causes a violent eruption and the connector becomes displaced 3-5' across room.N40 and connector are coming disengaged when blue clamp m25-0 is properly engaged.The disengagement causes the iv pump to stop flowing and occlusion alarms, thus disrupting workflow and disturbing patients.
 
Event or Problem Description
It was reported that m25-o infusion clamp mating components separated and leaked.This occurred on 2 occasions.The following information was provided by the initial reporter: it was reported by the sales representative that the injector and connector become disconnected causing violent eruption and flow issues.Per email: see below for two quality incidents that have been occurring frequently.N40 and connector when attached an pressure is applied to n40 it causes a violent eruption and the connector becomes displaced 3-5' across room n40 and connector are coming disengaged when blue clamp m25-0 is properly engaged.The disengagement causes the iv pump to stop flowing and occlusion alarms, thus disrupting workflow and disturbing patients.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report# was sent in error.The mdr for this product should not have been submitted.It was marked concomitant.This supplemental is to cancel mdr 2243072-2021-02178 h3 other text : see h10.

Brand Name
M25-O INFUSION CLAMP
Common Device Name
INTRAVASCULAR CATHETER SECUREMENT DEVICE
MDR Report Key12375191
Report Number2243072-2021-02178
Device Sequence Number1232495
Product Code KMK
UDI-Device Identifier00382905150852
UDI-Public00382905150852
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515085
Device Catalogue Number515085
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date10/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1